A

  • Ahanjideh, N. ON THE GROUPS WITH THE PARTICULAR NON-COMMUTING GRAPHS [Volume 2, Issue 2, 2015, Pages 147-151]

  • Alikhani, S. ON THE EDGE COVER POLYNOMIAL OF CERTAIN GRAPHS [Volume 2, Issue 2, 2015, Pages 97-108]

  • Alizadeh, F. ASSOCIATED (SEMI)HYPERGROUPS FROM DUPLEXES [Volume 2, Issue 2, 2015, Pages 83-96]

  • Amouzegar, T. LIFTING MODULES WITH RESPECT TO A PRERADICAL [Volume 2, Issue 1, 2014, Pages 61-65]

D

  • Davvaz, B. DIFFERENTIAL MULTIPLICATIVE HYPERRINGS [Volume 2, Issue 1, 2014, Pages 21-35]

E

  • Esmaeelnezhad, A. COHEN-MACAULAY HOMOLOGICAL DIMENSIONS WITH RESPECT TO AMALGAMATED DUPLICATION [Volume 2, Issue 2, 2015, Pages 125-135]

H

  • Habibi, M. ON ANNIHILATOR PROPERTIES OF INVERSE SKEW POWER SERIES RINGS [Volume 2, Issue 2, 2015, Pages 109-124]

I

  • Iranmanesh, M. BEST APPROXIMATION IN QUASI TENSOR PRODUCT SPACE AND DIRECT SUM OF LATTICE NORMED SPACES [Volume 2, Issue 1, 2014, Pages 67-81]

J

  • Jafarpour, M. ASSOCIATED (SEMI)HYPERGROUPS FROM DUPLEXES [Volume 2, Issue 2, 2015, Pages 83-96]

  • Jahari, S. ON THE EDGE COVER POLYNOMIAL OF CERTAIN GRAPHS [Volume 2, Issue 2, 2015, Pages 97-108]

K

M

  • Moghaddasi, Gh. COGENERATOR AND SUBDIRECTLY IRREDUCIBLE IN THE CATEGORY OF S-POSETS [Volume 2, Issue 2, 2015, Pages 137-146]

  • Mohammadzadeh, B. APPROXIMATE IDENTITY IN CLOSED CODIMENSION ONE IDEALS OF SEMIGROUP ALGEBRAS [Volume 2, Issue 1, 2014, Pages 53-59]

  • Mousavi, H. ON THE GROUPS WITH THE PARTICULAR NON-COMMUTING GRAPHS [Volume 2, Issue 2, 2015, Pages 147-151]

N

  • Nikseresht, A. ON COMULTIPLICATION AND R-MULTIPLICATION MODULES [Volume 2, Issue 1, 2014, Pages 1-19]

S

  • Sharif, H. ON COMULTIPLICATION AND R-MULTIPLICATION MODULES [Volume 2, Issue 1, 2014, Pages 1-19]

  • Solimani, F. BEST APPROXIMATION IN QUASI TENSOR PRODUCT SPACE AND DIRECT SUM OF LATTICE NORMED SPACES [Volume 2, Issue 1, 2014, Pages 67-81]

T

  • Taherifar, A. A CHARACTERIZATION OF BAER-IDEALS [Volume 2, Issue 1, 2014, Pages 37-51]